KLI

Semisimplicity of Fixed Jordan Subrings of a Group of Jordan Automorphisms of a Ring R.

Metadata Downloads
Abstract
환 R의 Jordan Automorphisms군에 대한 고정 Jordan 부분환이반단순환일때 환 R도 반 단순환이 됨을 보?눼?.
Let R be an associative ring and G be a group of some Jordan automorhisms of R. The semisimplicity of the fixed jordan subrings of G implies that R is semisimple where R is semiprime and right noetherian and │G│is a bijection on R.
Let R be an associative ring and G be a group of some Jordan automorhisms of R. The semisimplicity of the fixed jordan subrings of G implies that R is semisimple where R is semiprime and right noetherian and │G│is a bijection on R.
Author(s)
Je, Hai-GonJang, Chang-LimLee, Dong-Su
Issued Date
1987
Type
Research Laboratory
URI
https://oak.ulsan.ac.kr/handle/2021.oak/5085
http://ulsan.dcollection.net/jsp/common/DcLoOrgPer.jsp?sItemId=000002025546
Alternative Author(s)
재해곤장창림이동수
Publisher
연구논문집
Language
eng
Rights
울산대학교 저작물은 저작권에 의해 보호받습니다.
Citation Volume
18
Citation Number
2
Citation Start Page
137
Citation End Page
140
Appears in Collections:
Research Laboratory > University of Ulsan Report
Authorize & License
  • Authorize공개
Files in This Item:

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.